# SDR SWAA2018120627395

- Difficulty date: November 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD UPPER SUPPORT ANGLE CRACKED AT BS 663, RBL 10.  R&R ANGLE IAW ER AND EA.
